| dc.creator | Farid, G. | es |
| dc.creator | Rehman, Atiq Ur | es |
| dc.creator | Pecaric, J. | es |
| dc.date | 2017-03-23 | |
| dc.date.accessioned | 2025-10-06T15:04:57Z | |
| dc.date.available | 2025-10-06T15:04:57Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1316 | |
| dc.identifier | 10.4067/S0716-09172016000400002 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255486 | |
| dc.description | In this paper, we give an order relation between J-divergence and generalized K-divergence. By using this order relation we give generalizations of the results related to an order relation between J-divergence and K-divergence given by J. Burbea and C. R. Rao. Also we construct class of m-exponentially convexfunctions introducing by nonnegative difference of new order relation. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1316/1028 | |
| dc.rights | Copyright (c) 2016 Proyecciones. Journal of Mathematics | en |
| dc.rights | https://creativecommons.org/licenses/by/4.0 | en |
| dc.source | Proyecciones (Antofagasta); Vol. 35 No. 4 (2016); 381-393 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 35 Núm. 4 (2016); 381-393 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2016 | |
| dc.title | On generalization of K-divergence, its order relation with J-divergence and related results | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |